MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM NRHFEM W/PIN SM LFT 66X62; KNEE FEMORAL COMPONENT

DEPUY ORTHOPAEDICS INC US SROM NRHFEM W/PIN SM LFT 66X62; KNEE FEMORAL COMPONENT
Catalog Number 623411L
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); No Information (3190)
Date of Event 10/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address fracture of the tibial tray and stem.It was also clear the femur was also loose of the femoral component.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> examination of the returned device(s) confirms the reported event.Product problem has not been identified.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot
=
> ew6h14.Device history review
=
> no anomalies.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Complaint description: the patient was revised to address fracture of the tibial tray and stem.It was also clear the femur was also loose of the femoral component./ | investigation method: / | investigation summary:.

Brand Name
SROM NRHFEM W/PIN SM LFT 66X62
Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7000201
Report Number1818910-2017-28033
Device Sequence Number13916169
Product Code KRO
UDI-Device Identifier10603295179481
UDI-Public10603295179481
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K896048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number623411L
Device Lot NumberEW6H14
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2017
Initial Date Received by Manufacturer 10/05/2017
Supplement Date Received by Manufacturer11/22/2017
07/11/2018
Initial Report FDA Received Date11/03/2017
Supplement Report FDA Received Date11/30/2017
07/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR